Document Type


Publication Date


Source Citation

Geveci, Tunc., &Christie, Ian. (1989). The Convergence Of A Galerkin Approximation Scheme For An Extensible Beam. Mathematical Modelling and Numerical Analysis / Modélisation mathématique et analyse numérique, 23(4), 597-613.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.